Alert archive / Colorado / Flash Flood Warnings in 2023

Flash Flood Warning 57, NWS Denver/Boulder, CO

June 30, 2023Larimer County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Jun 30, 2023, 11:28 AM MDT for Larimer County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2023, 11:28 AM MDT (17:28 UTC)
Expired
Jun 30, 2023, 2:30 PM MDT
In force
3 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

County Larimer County, CO

The radar

The Cheyenne radar (KCYS), 96 km from the middle of the area, began a volume at 17:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 5.5 hours before the alert went out and 293 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2023-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2023-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2344 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

791 
WGUS55 KBOU 301728
FFWBOU
COC069-302030-
/O.NEW.KBOU.FF.W.0057.230630T1728Z-230630T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Denver CO
1128 AM MDT Fri Jun 30 2023

The National Weather Service in Denver has issued a

* Flash Flood Warning for...
  The Cameron Peak burn scar in...
  Central Larimer County in north central Colorado...

* Until 230 PM MDT.

* At 1128 AM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain over the Cameron Peak Burn Scar. Up to 0.5 inches of 
  rain have fallen. Additional rainfall amounts of 0.5 to 1 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.



  HAZARD...Flash flooding caused by thunderstorms in and around
           the Cameron Peak Burn Scar.

  SOURCE...Radar.

  IMPACT...Flooding of areas in and around the Cameron Peak Burn
           Scar.

* Some locations that will experience flash flooding include...
  Pennock Pass, Pingree Park and Glen Haven.

This includes the following additional locations...
Box Prairie, Poudre Springs, Upper Pingree Park Road, Sky Ranch and 
Hague Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Heavy Rainfall will cause flash flooding of small creeks, streams, 
and ditches in the affected part of the Cameron Peak burn area. Rock 
slides or debris flows can also be expected across rural roads.

&&

LAT...LON 4063 10566 4060 10543 4044 10543 4048 10575
      4049 10574

FLASH FLOOD...RADAR INDICATED

$$

Cooper
1 follow-up statement
091 
WGUS75 KBOU 302030
FFSBOU

Flash Flood Statement
National Weather Service Denver CO
230 PM MDT Fri Jun 30 2023

COC069-302040-
/O.EXP.KBOU.FF.W.0057.000000T0000Z-230630T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Larimer CO-
230 PM MDT Fri Jun 30 2023

...FLASH FLOOD WARNING FOR THE CAMERON PEAK BURN SCAR HAS EXPIRED 
FOR CENTRAL LARIMER COUNTY...

The heavy rain has ended and the threat of flash flooding and debris 
flows has ended.

LAT...LON 4063 10566 4060 10543 4044 10543 4048 10575
      4049 10574

$$

Schlatter

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 10:31 AM MDT, 57 minutes earlier.

Area forecast discussion, Jun 30, 10:31 AM MDT, 57 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
1031 AM MDT Fri Jun 30 2023

.UPDATE...
Issued at 1020 AM MDT Fri Jun 30 2023

It's been an active morning with storms across portions of the
area. There is some elevated instability across much of the area
that these storms are tapping into. A shortwave trough being
overhead is the forcing behind all of these storms and it seems to
be rather potent forcing. The biggest threat today will be for
strong to severe storms across the Palmer Divide and east-central
plains. Large hail will be the primary threat given the cold
temperatures aloft and moderate instability values. There may be a
small tornado risk in that area given an overlap of moderate 0-3km
CAPE and surface convergence expected to develop this afternoon.

Another area of focus for storms will be the far northeast corner
north and east of Fort Morgan. There has been an area of sunshine
there that has allowed better instability to develop. Given the
good forcing aloft, any pockets of better instability will be used
up rather efficiently. Some strong to marginally severe storms are
possible in this area.

Finally, the Cameron Peak and East Troublesome burn areas will
have a flash flood threat today. Storms with heavy rain will
develop overhead and they will not be moving much at all.

&&

.SHORT TERM...(Today and tonight)
Issued at 352 AM MDT Fri Jun 30 2023

The mid level trough axis will move across the area this
afternoon into early evening. There's still a little lift this
morning which could produce a few weak showers/storms, then the
main area of forcing will move across the mountains during the
middle of the day, the I-25 corridor early to mid afternoon, and
the plains in the late afternoon and evening. Models have been
pretty consistent in showing a line of storms developing by early
afternoon along the trough axis, with only isolated storms for a
few hours behind that as the atmosphere dries. We already have
fairly high PoPs at about the right time, so only minor changes
were needed. We still have some low PoPs in the early evening for
Denver, but that may be too much for too long.

With cooler temperatures today, the severe threat will be lower.
There will still likely be around 1000 J/kg CAPE as the storms
come off the foothills which could allow for some marginally
severe hail and wind gusts, but the storms should mostly be
nonsevere and the linear nature may mean that most places just get
a quick shot of rain and wind.

For tonight, there's drying but there may still be some clouds.
There could be patchy fog, but with the amount of drying uncertain
and weak drainage winds developing we've left it out for now. We
did drop tonight's lows slightly on the plains.

.LONG TERM...(Saturday through Thursday)
Issued at 352 AM MDT Fri Jun 30 2023

The upper level trough that brought the showers and thunderstorms
the past couple of days will be east of Colorado Saturday with a
northwest flow aloft. Drier and warmer air will move into the
area. However, temperatures will remain below normal with highs in
the upper 70s to mid 80s for northeast Colorado. Chances for
showers and thunderstorms will be low. Best chance for weak
convection will be over the eastern plains, closer to the exiting
trough and also over the higher terrain. The airmass will be
drying and mid level temperatures will be warming, not a good
recipe for convection.

The warming trend continues for Sunday and Monday as upper level
ridging builds over the southwest part of the country. Models are
showing a weak wave embedded in the northwest flow aloft for
Colorado and Wyoming on Sunday. Moisture and instability will not
be as impressive as the past couple days, but enough should be
around for isolated to scattered convection. Weak ridging for
Monday should keep the region dry with warmer temperatures. Highs
are expected to be near normal with readings in the upper 80s to
lower 90s across northeast Colorado.

Models start to diverge Tuesday through the later part of next
week. They generally show an upper level trough moving east across
the North Rockies. The GFS is quicker bringing lift from the
trough and a cold front in time for scattered to numerous showers
and storms for the Fourth of July. The ECWMF is deeper, but slower
with the trough, which would keep the Fourth of the July warmer
and drier. By Wednesday, the cold front should be through the area
with cool moist easterly upslope flow at the surface. A similar
pattern is expected for Thursday as well. This will keep
temperatures below normal east of the mountains with good chances
for thunderstorms.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1215 AM MDT Fri Jun 30 2023

Scattered thunderstorms will move out of the Denver area by 08z.
MVFR ceilings will prevail through about 15z, then some
improvement is expected, but Instrument approaches to KDEN will
likely be needed through 18z and possibly all day Friday.
Thunderstorms are expected again between 20z and 23z, with a brief
period of west winds gusting to 35 knots along with heavy rain and
MVFR ceilings. VFR conditions are expected by 00z.

&&

.HYDROLOGY...
Issued at 352 AM MDT Fri Jun 30 2023

Airmass dries out for Saturday with only low chances for weak
showers and thunderstorms. There will be an increase in storms for
Sunday, though moisture doesn't look as impressive as with the
previous systems we have seen. This is expected to keep the flash
flood threat low.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
None.
&&

UPDATE...Danielson
SHORT TERM...Gimmestad
LONG TERM...Meier
AVIATION...Gimmestad
HYDROLOGY...Gimmestad/Meier
Hazardous weather outlook, Jun 30, 5:43 AM MDT, 5 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
543 AM MDT Fri Jun 30 2023

COZ030>051-011145-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
543 AM MDT Fri Jun 30 2023

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Thunderstorms will develop over the mountains by midday, and move
east across the Front Range cities this afternoon and across the
plains through the evening. Some of the stronger storms could be
severe with hail around an inch in diameter and wind gusts up to
60 mph. The greatest threat of severe weather is on the plains
south of Interstate 70 where larger hail is possible. Locally
heavy rain and minor flooding is also possible with some of the
storms. The greatest flood threat is in the Cameron Peak burn area
this afternoon.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Saturday will be drier with only a few weak showers and storms
expected. Thunderstorm activity temporarily increases Sunday as a
weak system pushes across the region. After a lull in
thunderstorm activity on Monday, scattered afternoon and evening
thunderstorms are expected to resume Tuesday and for most of next
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today or tonight.

Gimmestad/Meier

In the hours before

Special weather statement, Jun 30, 9:35 AM MDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Denver CO
935 AM MDT Fri Jun 30 2023

COZ034-037-301600-
South and Southeast Grand/West Central and Southwest
Boulder/Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet CO-Central and Southeast Park County CO-
935 AM MDT Fri Jun 30 2023

...A strong thunderstorm will impact portions of eastern Park County
through 1000 AM MDT...

At 933 AM MDT, the public reported a funnel cloud near Wilkerson
Pass and Elevenmile Canyon Reservoir, or 44 miles west of Colorado
Springs, moving northeast at 30 mph.

HAZARD...Funnel cloud or brief landspouts possible.

SOURCE...Public.

IMPACT...Brief weak tornadoes can damage mobile homes, roofs,
         vehicles, and trees. Outdoor objects may be tossed about.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

If a tornado is spotted seek shelter inside a sturdy building.

&&

LAT...LON 3878 10572 3929 10581 3942 10560 3942 10558
      3908 10536 3889 10535
TIME...MOT...LOC 1533Z 240DEG 24KT 3899 10557

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

BARJENBRUCH
Special weather statement, Jun 30, 10:03 AM MDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Denver CO
1003 AM MDT Fri Jun 30 2023

COZ039-040-301645-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County
CO-
North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe
Counties/East Broomfield County CO-
1003 AM MDT Fri Jun 30 2023

...A strong thunderstorm will impact portions of northwestern
Arapahoe, Denver, northeastern Jefferson and western Adams Counties
through 1045 AM MDT...

At 1001 AM MDT, Doppler radar was tracking a strong thunderstorm over
western Denver, moving northeast at 30 mph.

HAZARD...Half inch hail, and brief light to moderate rainfall.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Denver, Aurora, northeastern Lakewood, Thornton, southeastern Arvada,
Westminster, southern Broomfield, Commerce City, Northglenn,
Brighton, northern Englewood, Wheat Ridge, Federal Heights, Denver
International Airport, D.I.A Terminal and Concourses, Watkins,
Buckley SFB and Barr Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3966 10511 3990 10512 3997 10464 3966 10457
TIME...MOT...LOC 1601Z 235DEG 36KT 3973 10504

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

COOPER
Special weather statement, Jun 30, 10:25 AM MDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Denver CO
1025 AM MDT Fri Jun 30 2023

COZ036-041-301715-
Elbert/Central and East Douglas Counties Above 6000 Feet CO-
Jefferson and West Douglas Counties Above  6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet CO-
1025 AM MDT Fri Jun 30 2023

...A strong thunderstorm will impact portions of Douglas and south
central Jefferson Counties through 1115 AM MDT...

At 1024 AM MDT, Doppler radar was tracking a strong thunderstorm near
Devil's Head, or 34 miles south of Denver, moving east at 35 mph.

HAZARD...Nickel size hail, brief moderate to heavy rainfall, up to
         one half inch possible in 30 minutes.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Castle Rock, Larkspur, Westcreek, Perry Park, Devil's Head,
Sprucewood, Cheesman Reservoir, Deckers, Franktown and Greenland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3914 10532 3937 10528 3944 10467 3913 10467
TIME...MOT...LOC 1624Z 258DEG 31KT 3926 10516

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

COOPER
Local storm report, Jun 30, 11:07 AM MDT, 21 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Denver CO
1107 AM MDT Fri Jun 30 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     Hail             3 ENE Buckley AFB       39.72N 104.71W
06/29/2023  E2.00 inch       Arapahoe           CO   Public

            Report from mPING: Hen Egg (2.00 in.) Time
            estimated based on radar.

0624 PM     Hail             Bennett                 39.76N 104.43W
06/29/2023  M2.00 inch       Adams              CO   Trained Spotter

0407 PM     Hail             1 SE Mountain View      39.77N 105.04W
06/29/2023  M1.75 inch       Denver             CO   Trained Spotter

0520 PM     Hail             3 NNW Aurora            39.74N 104.82W
06/29/2023  M1.75 inch       Arapahoe           CO   Trained Spotter

            Pea to golf ball size hail. No rain.

0334 PM     Hail             2 SE Morrison           39.64N 105.16W
06/29/2023  M1.50 inch       Jefferson          CO   NWS Employee

0410 PM     Hail             1 SE Edgewater          39.74N 105.05W
06/29/2023  M1.50 inch       Jefferson          CO   Public

0423 PM     Hail             3 NNW Aurora            39.73N 104.83W
06/29/2023  E1.50 inch       Arapahoe           CO   Public

0425 PM     Hail             3 NNE Aurora            39.74N 104.79W
06/29/2023  M1.50 inch       Arapahoe           CO   Public

0516 PM     Hail             2 NNE Watkins           39.77N 104.59W
06/29/2023  M1.50 inch       Adams              CO   Trained Spotter

0524 PM     Hail             1 W Bennett             39.75N 104.45W
06/29/2023  E1.50 inch       Adams              CO   Public

            Report from mPING: Ping Pong Ball (1.50
            in.).

0354 PM     Hail             2 SSW Edgewater         39.73N 105.08W
06/29/2023  M1.25 inch       Jefferson          CO   Trained Spotter

0407 PM     Hail             1 NNE Edgewater         39.76N 105.06W
06/29/2023  M1.25 inch       Jefferson          CO   Public

0407 PM     Hail             2 SE Edgewater          39.73N 105.04W
06/29/2023  M1.25 inch       Denver             CO   Public

0420 PM     Hail             3 NNW Buckley AFB       39.74N 104.77W
06/29/2023  E1.25 inch       Adams              CO   Trained Spotter

0428 PM     Hail             3 NNW Buckley AFB       39.74N 104.77W
06/29/2023  E1.25 inch       Adams              CO   Public

            Report from mPING: Half Dollar (1.25 in.).

0528 PM     Hail             3 NW Manila Village     39.79N 104.55W
06/29/2023  E1.25 inch       Adams              CO   Public

            Report from mPING: Half Dollar (1.25 in.).

0600 PM     Hail             Manila Village          39.76N 104.52W
06/29/2023  U1.25 inch       Adams              CO   Trained Spotter

            Widespread plowable hail accumulation of 3
            to 6 inches on roadways between Watkins and
            Bennett, with localized depths near 1 foot.

0407 PM     Hail             1 NE Mountain View      39.79N 105.04W
06/29/2023  E1.00 inch       Denver             CO   Public

            Report from mPING: Quarter (1.00 in.).

0418 PM     Hail             3 NNW Buckley AFB       39.74N 104.77W
06/29/2023  E1.00 inch       Adams              CO   Public

            Report from mPING: Quarter (1.00 in.).

0333 PM     Hail             3 ESE Morrison          39.63N 105.13W
06/29/2023  M1.00 inch       Jefferson          CO   Trained Spotter

0342 PM     Hail             2 S Lakewood            39.66N 105.11W
06/29/2023  M1.00 inch       Jefferson          CO   Trained Spotter

0345 PM     Hail             1 NW Denver             39.75N 105.00W
06/29/2023  E1.00 inch       Denver             CO   Public

0346 PM     Hail             2 NNW Denver            39.77N 105.01W
06/29/2023  M1.00 inch       Denver             CO   Trained Spotter

0357 PM     Hail             1 N Denver              39.75N 104.99W
06/29/2023  M1.00 inch       Denver             CO   Trained Spotter

0408 PM     Hail             Mountain View           39.77N 105.05W
06/29/2023  M1.00 inch       Denver             CO   Trained Spotter

0441 PM     Hail             3 ENE Buckley AFB       39.72N 104.71W
06/29/2023  E1.00 inch       Arapahoe           CO   Public

            Report from mPING: Quarter (1.00 in.).

0705 PM     Hail             6 NE Shamrock           39.95N 103.74W
06/29/2023  M1.00 inch       Adams              CO   Public

            Plowable hail with largest stones 1 inch in
            diameter observed approximately 30 minutes
            after storm passage.

0327 PM     Hail             2 NE Lakewood           39.72N 105.08W
06/29/2023  E0.75 inch       Jefferson          CO   Public

            Report from mPING: Dime (0.75 in.).

0327 PM     Hail             2 N Lakewood            39.72N 105.12W
06/29/2023  E0.75 inch       Jefferson          CO   Public

            Report from mPING: Dime (0.75 in.).

0346 PM     Hail             1 N Denver              39.75N 104.99W
06/29/2023  M0.75 inch       Denver             CO   Trained Spotter

0349 PM     Hail             2 ENE Mountain View     39.79N 105.02W
06/29/2023  E0.75 inch       Denver             CO   Public

            Report from mPING: Dime (0.75 in.).

0350 PM     Hail             2 NE Lakewood           39.71N 105.08W
06/29/2023  E0.75 inch       Jefferson          CO   Public

            Report from mPING: Dime (0.75 in.).

0353 PM     Hail             2 ENE Mountain View     39.79N 105.02W
06/29/2023  E0.75 inch       Denver             CO   Public

            Report from mPING: Dime (0.75 in.).

0354 PM     Hail             1 NNW Denver            39.75N 104.99W
06/29/2023  E0.75 inch       Denver             CO   Public

            Report from mPING: Dime (0.75 in.).

0359 PM     Hail             2 ENE Mountain View     39.79N 105.02W
06/29/2023  E0.75 inch       Denver             CO   Public

            Report from mPING: Dime (0.75 in.).

0612 PM     Hail             2 NE Greenwood Village  39.64N 104.91W
06/29/2023  E0.75 inch       Denver             CO   Public

            Report from mPING: Dime (0.75 in.).

0613 PM     Hail             2 NNE Greenwood Village 39.64N 104.91W
06/29/2023  E0.75 inch       Denver             CO   Public

            Report from mPING: Dime (0.75 in.).

0619 PM     Hail             2 NW Cherry Creek Reser 39.65N 104.90W
06/29/2023  E0.75 inch       Denver             CO   Public

            Mostly pea sized hail.

0348 PM     Hail             1 E Mountain View       39.78N 105.04W
06/29/2023  M0.75 inch       Denver             CO   Storm Chaser

0424 PM     Hail             3 NNW Aurora            39.74N 104.84W
06/29/2023  M0.75 inch       Adams              CO   Trained Spotter

0430 PM     Hail             2 NNE Aurora            39.73N 104.79W
06/29/2023  M0.75 inch       Arapahoe           CO   Public

0530 PM     Tstm Wnd Dmg     3 WSW Strasburg         39.72N 104.36W
06/29/2023                   Arapahoe           CO   Public

            Power pole downed on Wolf Creek Rd south of
            Strasburg due to wind.

0404 PM     Flood            2 ESE Federal Heights   39.85N 104.97W
06/29/2023                   Adams              CO   Public

            Parking Lots flooded.

0430 PM     Flood            2 ESE Mountain View     39.76N 105.03W
06/29/2023                   Denver             CO   Public

            Extensive street flooding with water depth
            estimated at 1 to 2 feet, covering entire
            intersection and sidewalks.

0420 PM     Flash Flood      2 ENE Mountain View     39.78N 105.03W
06/29/2023                   Denver             CO   Broadcast Media

            Car stranded on Interstate 70 below Federal
            Blvd overpass, with approximately 1 foot of
            water covering several lanes.

0421 PM     Flash Flood      2 WNW Denver            39.75N 105.02W
06/29/2023                   Denver             CO   Broadcast Media

            Corrects time of report. Water at least 1
            foot deep at 23rd and I-25.

0700 PM     Flash Flood      1 WSW Manila Village    39.76N 104.53W
06/29/2023                   Adams              CO   Fire Dept/Rescue

            Highway 36 is closed due to flooding between
            Watkins and Schumaker Rd. At least 6
            vehicles stranded, with reports of some area
            roads washed out and active water rescues in
            progress.

&&

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 6:00 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan45 min
Jun 29, 6:18 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUAdams42 min
Jun 29, 6:58 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUAdams, Morgan, Washington47 min
Jun 29, 7:38 PM MDTSevere Thunderstorm WarningBOUMorgan, Washington37 min
Jun 29, 7:46 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan44 min
Jun 29, 8:36 PM MDTAreal Flood AdvisoryBOUAdams, Morgan, Weld6 hr
Jun 29, 9:08 PM MDTAreal Flood AdvisoryBOULarimer3 hr
Jun 30, 1:08 AM MDTSpecial Weather StatementBOUWashington52 min
Jun 30, 2:29 AM MDTAreal Flood AdvisoryBOUAdams, Morgan, Weld6 hr
Jun 30, 9:17 AM MDTAreal Flood AdvisoryBOUAdams, Morgan, Weld27 hr
Jun 30, 9:35 AM MDTSpecial Weather StatementBOUPark25 min
Jun 30, 10:03 AM MDTSpecial Weather StatementBOUDenver42 min
Jun 30, 10:25 AM MDTSpecial Weather StatementBOUDouglas50 min
Jun 30, 10:31 AM MDTAreal Flood WarningBOUWeld25 hr
Jun 30, 10:55 AM MDTAreal Flood WarningBOUWeld25 hr
Jun 30, 11:03 AM MDTAreal Flood AdvisoryBOULarimer50 min
Jun 30, 1:01 PM MDTAreal Flood AdvisoryBOULarimer2 hr
Jun 30, 1:07 PM MDTSevere Thunderstorm WarningBOULincoln15 min
Jun 30, 2:11 PM MDTSevere Thunderstorm WarningBOULincoln28 min
Jun 30, 2:36 PM MDTSevere Thunderstorm WarningBOUJefferson24 min
Jun 30, 2:55 PM MDTAreal Flood AdvisoryBOUGrand119 min

Nearby

Flash Flood Warnings in Colorado, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.